Application of Homotopy Perturbation and Sumudu Transform Method for Solving Burgers Equations
American Journal of Theoretical and Applied Statistics
Volume 4, Issue 6, November 2015, Pages: 480-483
Received: Sep. 16, 2015;
Accepted: Sep. 23, 2015;
Published: Oct. 14, 2015
Views 3315 Downloads 127
Amjad Ezoo Hamza, Department of Mathematic, Faculty of Sciences, Sudan University of Sciences and Technology, Khartoum, Sudan
Tarig M. Elzaki, Department of Mathematic, Faculty of Sciences, Sudan University of Sciences and Technology, Khartoum, Sudan; Mathematics Departments, Faculty of Sciences and Arts-Alkamil, University of Jeddah-Saudi, Arabia
In this paper, the exact solution of Burgers equations are obtained by using coupling homotopy perturbation and Sumudu transform method (HPSTM), theoretical considerations are discussed, to illustrate the capability and reliability some examples are provided, the results reveal that method is very effective and simple.
Amjad Ezoo Hamza,
Tarig M. Elzaki,
Application of Homotopy Perturbation and Sumudu Transform Method for Solving Burgers Equations, American Journal of Theoretical and Applied Statistics.
Vol. 4, No. 6,
2015, pp. 480-483.
G. K. Watugala, Sumudu transform- a new integral transform to solve differential equations and control engineering problems, Math. Engg. Indust., 6 (4) (1998), 319-329.
M. A. Asiru, Sumudu transform and the solution of integral equation of convolution type, International Journal of Mathematical Education in Science and Technology, 32 (2001), 906-910.
F. B. M. Belgacem, A. A. Karaballi and S. L Kalla, Analytical investigations of the Sumudu transform and applications to integral production equations, Mathematical problems in Engineering, 3 (2003), 103-118.
F. B. M. Belgacem and A. A. Karaballi, Sumudu transform fundamental properties investigations and applications, International J. Appl. Math. Stoch. Anal., (2005), 1-23.
J. M. Burgers, A mathematical model illustrating the theory of turbulence, Adv. Appl. Mech. 1,171 – 199, (1948).
A. M. Wazwaz, Partial Differential Equations: Methods and Applications, Balkema, Leiden, (2002).
A. Ghorbani, Beyond adomian’s polynomials: He polynomials, Chaos Solitons Fractals, 39 (2009), 1486–1492.
S. T. Mohyud-Din, M. A. Noor and K. I. Noor, Traveling wave solutions of seventh-order generalized KdV equation using He’s polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009), 227–233.
J. Biazar, M. Gholami Porshokuhi and B. Ghanbari, Extracting a general iterative method from an adomian decomposition method and comparing it to the variational iteration method, Computers & Mathematics with Applications, 59 (2010), 622–628.
S. A. Khuri, A Laplace decomposition algorithm applied to a class of nonlinear differential equations, Journal of Applied Mathematics, 1 (2001), 141–155.
E. Yusufoglu, Numerical solution of Duffing equation by the Laplace decomposition algorithm, Applied Mathematics and Computation, 177 (2006), 572–580.
Y. Khan and F. Austin, Application of the Laplace decomposition method to nonlinear homogeneous and non-homogenous advection equations, Zeitschrift fuer Naturforschung, 65a (2010), 1–5.